# SDR SWAA2022031401708

- Difficulty date: July 22, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY NUTPLATE STRIP BS787-793; RBL21; WL156. / CORROSION ON ACB NUTPLATE STRIP BS787-793; RBL21; WL156 WAS FOUND OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE LIMITS PART REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9C; REMOVED ACB NUTPLATE STRIP BS787-793; RBL21; WL156 PER SRM 51-40-02-0G-0; INSTALLED NEW NUTPLATE AT BS787-793; RBL21; WL156 PER SRM 51-40-02-0G-0; DWG146A8340 93114U 30JUL19
